# SDR CIEA2012111900001

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N68EU
- Make and model: Cessna 680SOV
- Aircraft serial: 6800208
- Aircraft time: 1,890 hours, 1,166 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67421608
- Condition: Leaking
- Location: Nlg
- Part time: 1,890 hours, 1,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER T/O.  HAD INTERMITTENT "WOW MISCOMPARE" AMBER CAS MSGS.  RETURNED TO DEPARTURE.  TROUBLESHOT TO NOSE GEAR STRUT, NOT EXTENDING ENOUGH TO MAKE THE SQUAT SWITCH GO TO AIR MODE. DISASSEMBLED NOSE STRUT AND C/W SL 680-32-08 FOR THE IMPROVED SEALS. BUILT UP NOSE STRUT, SERVICED AND COMPLETED GEAR SWING WITH NO DEFECTS.
